# SDR GLBA2017101600687

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 47,806 hours, 49,232 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THE MAIN DOOR LOCK MECHANISM STICKS. MAINTENANCE CLEANED AND LUBRICATED THE DOOR ROLLERS, OPS CHECKED GOOD.
